The critical offered load in variants of the symmetric shortest and longest queue systems

M. Haviv, Geert-Jan van Houtum

    Research output: Contribution to journalArticleAcademicpeer-review

    Original languageUndefined
    Pages (from-to)1179-1195
    JournalCommunications in statistics : Stochastic models
    Volume14
    Publication statusPublished - 1998

    Keywords

    • METIS-206048

    Cite this

    @article{033dc1442c66424482d7d5e66f676a3c,
    title = "The critical offered load in variants of the symmetric shortest and longest queue systems",
    keywords = "METIS-206048",
    author = "M. Haviv and {van Houtum}, Geert-Jan",
    year = "1998",
    language = "Undefined",
    volume = "14",
    pages = "1179--1195",
    journal = "Stochastic models",
    issn = "1532-6349",
    publisher = "Taylor & Francis",

    }

    The critical offered load in variants of the symmetric shortest and longest queue systems. / Haviv, M.; van Houtum, Geert-Jan.

    In: Communications in statistics : Stochastic models, Vol. 14, 1998, p. 1179-1195.

    Research output: Contribution to journalArticleAcademicpeer-review

    TY - JOUR

    T1 - The critical offered load in variants of the symmetric shortest and longest queue systems

    AU - Haviv, M.

    AU - van Houtum, Geert-Jan

    PY - 1998

    Y1 - 1998

    KW - METIS-206048

    M3 - Article

    VL - 14

    SP - 1179

    EP - 1195

    JO - Stochastic models

    JF - Stochastic models

    SN - 1532-6349

    ER -